# SDR DALA2022112107469

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 16,386 hours, 1,540 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nr 7
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3513 -MISC/DE- EMERGENCY DECLARED DUE TO NBR 7 TIRE PRESSURE DROPPING IN FLIGHT.   REPLACED #7 TIRE AND WHEEL ASSEMBLY.
